Table of Contents
Journal of Operators
Volume 2014, Article ID 741818, 5 pages
http://dx.doi.org/10.1155/2014/741818
Research Article

New Results in the Startpoint Theory for Quasipseudometric Spaces

Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch, Cape Town 7701, South Africa

Received 22 July 2014; Revised 24 October 2014; Accepted 27 October 2014; Published 17 November 2014

Academic Editor: Aref Jeribi

Copyright © 2014 Yaé Ulrich Gaba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give two generalizations of Theorem 35 proved by Gaba (2014). More precisely, we change the structure of the contractive condition; namely, we introduce a function instead of a simple constant .